MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE L +3.5

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE L +3.5
Catalog Number 01.25.013
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31-july-2019.Lot 166592: 150 items manufactured and released on 07-mar-2017.Expiration date: 2022-02-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 2 other similar reported event.Another device involved.Batch review for ball heads: bipolar head 25060.2851 bipolar head ø28x51 lot.164204 (k091967): 7 items manufactured and released on 12-oct-2016.Expiration date: 2021-09-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed an i&d and revised the 28mm cocr head l with a 28mm cocr head l and revised the bipolar head 51mm/28 with a bipolar head 51mm/28 1 month after primary.The surgery was completed successfully.

Brand Name
COCR BALL HEAD 12/14 Ø 28 SIZE L +3.5
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8919936
Report Number3005180920-2019-00705
Device Sequence Number13960249
Product Code JDI
UDI-Device Identifier07630030805127
UDI-Public07630030805127
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2022
Device Catalogue Number01.25.013
Device Lot Number166592
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;